Alert archive / New Mexico / Wind Advisories in 2011
Wind Advisory 44, NWS Albuquerque, NM
NWS Albuquerque, NM issued this wind advisory at Jun 5, 2011, 3:00 PM MDT. It took effect at Jun 6, 2011, 12:00 PM MDT. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Jun 5, 2011, 3:00 PM MDT (21:00 UTC)
- In effect from
- Jun 6, 2011, 12:00 PM MDT
- Expired
- Jun 6, 2011, 6:00 PM MDT
- In force
- 6 hr
- Issued by
- NWS Albuquerque, NM
The text
As transmitted, in the capitals the NWS used until 2016.
913 WWUS75 KABQ 052100 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 300 PM MDT SUN JUN 5 2011 ...MODERATE TO STRONG WINDS EXPECTED OVER PORTIONS OF FAR WEST CENTRAL TO FAR NORTHWEST NEW MEXICO MONDAY... .STRONG SOUTHWESTERLY WINDS ALOFT OVER WESTERN NEW MEXICO MONDAY WILL BE MIXED DOWN TO THE SURFACE DURING THE DAY. THIS WILL CREATE MODERATE TO STRONG SURFACE WINDS THIS MONDAY AFTERNOON OVER MUCH OF FAR WEST CENTRAL TO FAR NORTHWEST NEW MEXICO. THE STRONGEST WINDS WILL OCCUR FOR THE MOST PART ACROSS MCKINLEY COUNTY AND GALLUP...WEST TOWARDS GRANTS...THEN NORTH TO THE CHUSKA MOUNTAINS AND FARMINGTON. OCCASIONAL GUSTS TO 45 AND 50 MPH WILL LIKELY CREATE AREAS OF BLOWING DUST ALONG PORTIONS OF THE INTERSTATE 40 CORRIDOR FROM GALLUP TO GRANTS. NMZ501-502-505-506-060400- /O.NEW.KABQ.WI.Y.0044.110606T1800Z-110607T0300Z/ NORTHWEST PLATEAU-CHUSKA MOUNTAINS-WEST CENTRAL PLATEAU- WEST CENTRAL MOUNTAINS- 300 PM MDT SUN JUN 5 2011 ...WIND ADVISORY IN EFFECT FROM NOON TO 9 PM MDT MONDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TO 9 PM MDT MONDAY. * LOCATION...ACROSS MCKINLEY COUNTY AND GALLUP...CIBOLA COUNTY THE ZUNI MOUNTAINS AND GRANTS...SAN JUAN COUNTY THE CHUSKA MOUNTAINS AND FARMINGTON. * WINDS...SUSTAINED SOUTHWEST WINDS OF 25 TO 35 MPH WITH OCCASIONAL GUSTS TO 45 AND 50 MPH. * TIMING...WINDS WILL STRENGTHEN BY EARLY AFTERNOON AND WILL REMAIN MODERATE TO STRONG THROUGH THE EVENING BEFORE DIMINISHING. * VISIBILITY...OCCASIONAL REDUCTIONS TO LESS THAN 3 MILES IN BLOWING DUST WILL BE POSSIBLE IN THE AFFECTED AREA...INCLUDING PORTIONS OF INTERSTATE 40 BETWEEN GALLUP AND GRANTS. * LOCAL IMPACTS...STRONG CROSS WINDS CAN BE EXPECTED ALONG NORTHWEST TO SOUTHEAST ORIENTED ROADS...INCLUDING PORTIONS OF INTERSTATE 40 BETWEEN GALLUP AND GRANTS...AS WELL AS PORTIONS OF U.S. HIGHWAY 60. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$
4 follow-up statements
074 WWUS75 KABQ 052113 CCA NPWABQ URGENT - WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE ALBUQUERQUE NM 312 PM MDT SUN JUN 5 2011 ...MODERATE TO STRONG WINDS EXPECTED OVER PORTIONS OF FAR WEST CENTRAL TO FAR NORTHWEST NEW MEXICO MONDAY... .STRONG SOUTHWESTERLY WINDS ALOFT OVER WESTERN NEW MEXICO MONDAY WILL BE MIXED DOWN TO THE SURFACE DURING THE DAY. THIS WILL CREATE MODERATE TO STRONG SURFACE WINDS THIS MONDAY AFTERNOON OVER MUCH OF FAR WEST CENTRAL TO FAR NORTHWEST NEW MEXICO. THE STRONGEST WINDS WILL OCCUR FOR THE MOST PART ACROSS MCKINLEY COUNTY AND GALLUP...EAST TOWARDS GRANTS...THEN NORTH TO THE CHUSKA MOUNTAINS AND FARMINGTON. OCCASIONAL GUSTS TO 45 AND 50 MPH WILL LIKELY CREATE AREAS OF BLOWING DUST ALONG PORTIONS OF THE INTERSTATE 40 CORRIDOR FROM GALLUP TO GRANTS. NMZ501-502-505-506-060415- /O.COR.KABQ.WI.Y.0044.110606T1800Z-110607T0300Z/ NORTHWEST PLATEAU-CHUSKA MOUNTAINS-WEST CENTRAL PLATEAU- WEST CENTRAL MOUNTAINS- 312 PM MDT SUN JUN 5 2011 ...WIND ADVISORY IN EFFECT FROM NOON TO 9 PM MDT MONDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TO 9 PM MDT MONDAY. * LOCATION...ACROSS MCKINLEY COUNTY AND GALLUP...CIBOLA COUNTY THE ZUNI MOUNTAINS AND GRANTS...SAN JUAN COUNTY THE CHUSKA MOUNTAINS AND FARMINGTON. * WINDS...SUSTAINED SOUTHWEST WINDS OF 25 TO 35 MPH WITH OCCASIONAL GUSTS TO 45 AND 50 MPH. * TIMING...WINDS WILL STRENGTHEN BY EARLY AFTERNOON AND WILL REMAIN MODERATE TO STRONG THROUGH THE EVENING BEFORE DIMINISHING. * VISIBILITY...OCCASIONAL REDUCTIONS TO LESS THAN 3 MILES IN BLOWING DUST WILL BE POSSIBLE IN THE AFFECTED AREA...INCLUDING PORTIONS OF INTERSTATE 40 BETWEEN GALLUP AND GRANTS. * LOCAL IMPACTS...STRONG CROSS WINDS CAN BE EXPECTED ALONG NORTHWEST TO SOUTHEAST ORIENTED ROADS...INCLUDING PORTIONS OF INTERSTATE 40 BETWEEN GALLUP AND GRANTS...AS WELL AS PORTIONS OF STATE ROUTE 53. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$
807 WWUS75 KABQ 060354 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 954 PM MDT SUN JUN 5 2011 ...STRONG WINDS EXPECTED OVER WEST CENTRAL AND NORTHWEST NEW MEXICO MONDAY... .STRONG SOUTHWESTERLY WINDS ALOFT OVER WESTERN NEW MEXICO WILL MIX DOWN TO THE SURFACE DURING THE DAY ON MONDAY. THIS WILL CREATE STRONG AND GUSTY SURFACE WINDS DURING THE AFTERNOON OVER MUCH OF WEST CENTRAL AND NORTHWEST NEW MEXICO. OCCASIONAL GUSTS TO 45 AND 50 MPH WILL LIKELY CREATE AREAS OF BLOWING DUST ALONG PORTIONS OF THE INTERSTATE 40 CORRIDOR FROM GALLUP TO PREWITT. NMZ501-502-505-506-061200- /O.CON.KABQ.WI.Y.0044.110606T1800Z-110607T0300Z/ NORTHWEST PLATEAU-CHUSKA MOUNTAINS-WEST CENTRAL PLATEAU- WEST CENTRAL MOUNTAINS- 954 PM MDT SUN JUN 5 2011 ...WIND ADVISORY REMAINS IN EFFECT FROM NOON TO 9 PM MDT MONDAY... A WIND ADVISORY REMAINS IN EFFECT FROM NOON TO 9 PM MDT MONDAY. * LOCATION...THIS INCLUDES THE NORTHWEST AND WEST CENTRAL PLATEAUS...AS WELL AS THE CHUSKA AND WEST CENTRAL MOUNTAINS. * WINDS...SUSTAINED SOUTHWEST WINDS OF 25 TO 35 MPH WITH OCCASIONAL GUSTS TO 45 AND 50 MPH. * TIMING...WINDS WILL STRENGTHEN BY EARLY AFTERNOON AND WILL REMAIN STRONG THROUGH THE EVENING BEFORE DIMINISHING. * VISIBILITY...OCCASIONAL REDUCTIONS TO LESS THAN 3 MILES IN BLOWING DUST WILL BE POSSIBLE IN THE AFFECTED AREA...INCLUDING PORTIONS OF INTERSTATE 40 BETWEEN GALLUP AND PREWITT. * LOCAL IMPACTS...STRONG CROSS WINDS CAN BE EXPECTED ALONG NORTHWEST TO SOUTHEAST ORIENTED ROADS...INCLUDING PORTIONS OF INTERSTATE 40 BETWEEN GALLUP AND PREWITT...AS WELL AS PORTIONS OF STATE ROUTE 53. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$ 34
656 WWUS75 KABQ 061144 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 544 AM MDT MON JUN 6 2011 ...STRONG WINDS EXPECTED OVER WEST CENTRAL AND NORTHWEST NEW MEXICO... .STRONG SOUTHWESTERLY WINDS ALOFT OVER WESTERN NEW MEXICO WILL MIX DOWN TO THE SURFACE THIS AFTERNOON. THIS WILL CREATE STRONG AND GUSTY SURFACE WINDS OVER MUCH OF WEST CENTRAL AND NORTHWEST NEW MEXICO. OCCASIONAL GUSTS UP TO 50 MPH WILL LIKELY CREATE AREAS OF BLOWING DUST ALONG PORTIONS OF THE INTERSTATE 40 CORRIDOR FROM GALLUP TO PREWITT. GUSTY WINDS WILL GRADUALLY DIMINISH AFTER SUNSET. NMZ501-502-505-506-062200- /O.CON.KABQ.WI.Y.0044.110606T1800Z-110607T0300Z/ NORTHWEST PLATEAU-CHUSKA MOUNTAINS-WEST CENTRAL PLATEAU- WEST CENTRAL MOUNTAINS- 544 AM MDT MON JUN 6 2011 ...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS EVENING. * LOCATION...THIS INCLUDES THE NORTHWEST AND WEST CENTRAL PLATEAUS...AS WELL AS THE CHUSKA AND WEST CENTRAL MOUNTAINS. * WINDS...SOUTHWEST 25 TO 35 MPH WITH GUSTS UP TO 50 MPH. * TIMING...WINDS WILL STRENGTHEN BY EARLY AFTERNOON AND REMAIN STRONG THROUGH THE EVENING BEFORE DIMINISHING AFTER SUNSET. * VISIBILITY...OCCASIONAL REDUCTIONS TO LESS THAN 3 MILES IN BLOWING DUST WILL BE POSSIBLE IN THE AFFECTED AREA...INCLUDING PORTIONS OF INTERSTATE 40 BETWEEN GALLUP AND PREWITT. LOWER VISIBILITIES WILL BE POSSIBLE IN AREAS THAT ALSO EXPERIENCE SMOKE. * LOCAL IMPACTS...STRONG CROSS WINDS CAN BE EXPECTED ALONG NORTHWEST TO SOUTHEAST ORIENTED ROADS...INCLUDING PORTIONS OF INTERSTATE 40 BETWEEN GALLUP AND PREWITT...AS WELL AS PORTIONS OF HIGHWAY 550 AND STATE ROUTE 53. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$
833 WWUS75 KABQ 062147 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 347 PM MDT MON JUN 6 2011 NMZ501-502-505-506-070000- /O.EXT.KABQ.WI.Y.0044.000000T0000Z-110607T0000Z/ NORTHWEST PLATEAU-CHUSKA MOUNTAINS-WEST CENTRAL PLATEAU- WEST CENTRAL MOUNTAINS- 347 PM MDT MON JUN 6 2011 ...WIND ADVISORY NOW IN EFFECT UNTIL 6 PM MDT THIS EVENING... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 6 PM MDT THIS EVENING. * LOCATION...NORTHWEST AND WEST CENTRAL PLATEAUS...AS WELL AS THE CHUSKA AND WEST CENTRAL MOUNTAINS. * WINDS...SOUTHWEST 25 TO 35 MPH WITH GUSTS UP TO 45 MPH. * TIMING...WINDS WILL DIMINISH BELOW ADVISORY CRITERIA BY OR SHORTLY BEFORE SUNSET. * VISIBILITY...OCCASIONAL REDUCTIONS TO LESS THAN 3 MILES IN BLOWING DUST WILL BE POSSIBLE IN THE AFFECTED AREA...INCLUDING PORTIONS OF INTERSTATE 40 BETWEEN GALLUP AND PREWITT. LOWER VISIBILITIES WILL BE POSSIBLE IN AREAS THAT ALSO EXPERIENCE SMOKE...ESPECIALLY SOUTH OF INTERSTATE 40. * LOCAL IMPACTS...STRONG CROSS WINDS CAN BE EXPECTED ALONG NORTHWEST TO SOUTHEAST ORIENTED ROADS...INCLUDING PORTIONS OF INTERSTATE 40 BETWEEN GALLUP AND PREWITT...AS WELL AS PORTIONS OF HIGHWAY 550 AND STATE ROUTE 53. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at Jun 5, 3:29 AM MDT, 11 hours 31 minutes earlier.
Area forecast discussion, Jun 5, 3:29 AM MDT, 11 hours 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 329 AM MDT SUN JUN 5 2011 ...SMOKE FROM WALLOW FIRE TO CONTINUE IMPACTING WESTERN NEW MEXICO TODAY... ...HIGH BASED THUNDERSTORMS TO DEVELOP FURTHER WEST TODAY BRINGING DRY LIGHTNING THREAT... .DISCUSSION... CONVECTIVE ACTIVITY OVER THE EAST HAS ENDED EARLY THIS MORNING. OUTFLOW FROM OLD THUNDERSTORM ACTIVITY HAS PENETRATED THE RIO GRANDE VALLEY PROVIDING A STIFF EAST CANYON WIND EXCEEDING 30 KTS IN THE ABQ METRO AREA. WE EXPECT THESE WINDS TO CONTINUE FOR A FEW MORE HOURS. THE EAST WIND IS ALSO HELPING TO SCOUR ANY SMOKE FROM THE WALLOW FIRE FURTHER WEST KEEPING GOOD VISIBILITIES IN PLACE ACROSS THE VALLEY. EARLY MORNING 11-3.9 MICRON SATELLITE IMAGERY SHOWS THE WALLOW FIRE STILL BURNING HOT AND STRONG NEAR ALPINE WITH SMOKE ADVECTING ACROSS THE WEST AND NORTHWEST. 700-500MB FLOW IS PROGGED BY THE NAM TO REMAIN NEARLY SOUTHERLY THIS MORNING THEN BECOMING A BIT WEST OF DUE SOUTH THIS AFTERNOON WHICH COULD SHIFT THE SMOKE PLUME A BIT FURTHER EAST. DAY SHIFT WILL HAVE TO KEEP A CLOSE WATCH ON THIS AND THE POTENTIAL FOR REDEVELOPMENT OVER THE RIO GRANDE VALLEY. A SHALLOW LAYER OF MOISTURE HAS FILTERED THROUGH THE GAPS OF THE CENTRAL MOUNTAIN CHAIN THIS MORNING. THIS WILL SET THE STAGE FOR SOME CONVERGENCE ALONG THE CONTINENTAL DIVIDE AND AN UPTICK IN HIGH BASED SHOWERS AND THUNDERSTORMS THIS AFTERNOON AND EVENING. DAYTIME MIXING WILL SCOUR SOME MOISTURE OUT LEAVING THE POTENTIAL FOR DRY SUB-CLOUD LAYERS AND ERRATIC GUSTY WIND POTENTIAL. DRY STORMS OVER THE WEST COULD CAUSE FIRE STARTS FROM DRY LIGHTNING. PLEASE REFER TO THE FIRE WEATHER DISCUSSION BELOW FOR FURTHER DETAILS. ELSEWHERE...WE EXPECT STORMS TO INCREASE OVER THE CENTRAL MOUNTAINS AS WELL AS THE JEMEZ AND SAN JUANS THIS AFTERNOON. QPF WILL BE LIGHT BUT GUSTY WINDS AND LIGHTNING WILL BE THE MAIN THREATS. THE CONVECTIVE ACTIVITY WILL DIMINISH BY LATE EVENING WITH CLEARING SKIES DEVELOPING AFTER MIDNIGHT. BY MONDAY...SOUTHWEST FLOW WILL SHARPEN UP OVER THE WEST WITH A DECENT JET NOSING IN. STRONG WINDS AND CRITICAL FIRE WEATHER WILL BECOME A CONCERN. WILL ISSUE A FIRE WEATHER WATCH FOR MONDAY. FURTHER EAST...SCATTERED HIGH BASED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE OVER THE CENTRAL MOUNTAIN CHAIN AND ADJACENT HIGHLANDS MONDAY AFTERNOON AND EVENING. ON TUESDAY IT LOOKS LIKE MOISTURE WILL BE SCOURED EAST ACROSS THE PLAINS WITH SLIGHT CHANCES FOR SHOWERS AND THUNDERSTORMS THERE. WINDS AND FIRE WEATHER MAY BECOME A CONCERN MONDAY AFTERNOON...ESPECIALLY OVER THE CENTRAL AND NORTHEAST HIGHLANDS. BY WEDNESDAY...SOUTHWEST FLOW TAKES OVER AND WILL KEEP MUCH OF THE LAND OF ENCHANTMENT CASED IN BREEZY TO WINDY CONDITIONS AND THE THREAT FOR CRITICAL FIRE WEATHER. THE STRONG SOUTHWEST FLOW WILL LIKELY MIX THE DRYLINE WELL EAST INTO TEXAS LEAVING ANY CONVECTIVE CHANCES THERE. A SURFACE PRESSURE TROUGH IS PROGGED BY THE GFS TO TIGHTEN UP OVER THE EASTERN PLAINS EACH AFTERNOON FROM THURSDAY THROUGH SATURDAY WHICH MAY SHARPEN UP THE DRYLINE FURTHER WEST NEAR WEST TEXAS. THIS COULD BRING SLIGHT CHANCES FOR SHOWERS AND THUNDERSTORMS ESPECIALLY BY FRIDAY AND SATURDAY OVER THE EAST. DETAILS TO FOLLOW IN THE DAYS AHEAD. KW && .AVIATION... GAP WINDS THIS MORNING PRODUCING EAST TO SOUTHEAST WIND GUSTS UP TO 30 KTS WITHIN THE MIDDLE RIO GRANDE VALLEY WILL CONTINUE TO DIMINISH THRU 14Z. THE SURFACE FRONT RESPONSIBLE FOR THESE WINDS WILL MOVE WEST TO THE CONT DIVIDE TODAY AND FOCUS MORE DRY SHRA/TSRA AFT 21Z. GUSTY WINDS AND BLOWING DUST FROM THESE STORMS WILL COUPLE WITH SMOKE TO CREATE LOCAL VSBYS OF 1-3SM AFT 21Z OVER MUCH OF WESTERN NM. ADDITIONAL STORMS WILL FIRE OVER THE CENTRAL MT CHAIN AND PUSH EAST INTO THE HIGH PLAINS 21Z-06Z. ANOTHER GAP WIND WILL DEVELOP WITHIN THE RIO GRANDE VALLEY AFT 03Z MONDAY PRODUCING EAST WIND GUSTS UP TO 25 KTS. NEXT AVIATION DISCUSSION SCHEDULED FOR 21Z. GUYER && .FIRE WEATHER... ...LAL 6 DRY LIGHTNING EVENT ACROSS WESTERN NEW MEXICO EXPECTED TODAY FOLLOWED BY A SIGNIFICANT FIRE GROWING PATTERN THIS WEEK... A SURFACE FRONTAL BDNRY SURGING WEST THRU THE CENTRAL MT CHAIN HAS PRODUCED GUSTY EAST WINDS IN THE RIO GRANDE VALLEY THIS MORNING. RH RECOVERIES RANGE FROM EXCELLENT OVER THE EAST BEHIND THE FRONT TO POOR ALONG AND WEST OF THE CONT DIVIDE. THIS MOISTURE WILL SURGE WEST TO THE DIVIDE THIS AFTERNOON AND COMBINE WITH MODEST INSTABILITY TO PRODUCE A DRY LIGHTNING OUTBREAK MAINLY FROM THE UPPER GILA REGION NORTH INTO THE WEST CENTRAL MTS. EXTREMELY DRY FUELS...ABOVE NORMAL TEMPS...SINGLE DIGIT RH VALUES... LIFTED INDICES NEAR -2C...LAPSE RATES OF 10C/KM AND 700-500MB LAYER RH VALUES OF 50-60 PCT WILL FAVOR SCT DRY STORMS WITHIN THIS AREA. HAVE PLACED AN LAL VALUE OF 6 IN THE FWF. OUR GREATEST CONCERN WILL THEN BE A POTENT DRY SLOT ADVANCING ACROSS CENTRAL/WESTERN NM LATE MONDAY INTO TUESDAY AS THE CURRENT POTENT UPPER LOW ALONG THE CENTRAL CALIFORNIA COASTLINE EJECTS NORTH OF NM. HAVE ISSUED A FIRE WX WATCH FOR FIRE ZONES 101 AND 105 FOR MONDAY. HAINES VALUES OF 5 TO 6 WILL OCCUR THRU THE PERIOD FOR CENTRAL/WESTERN NM. ALL THIS WILL BE FOLLOWED BY SINGLE DIGIT RH VALUES AND POOR RECOVERIES MONDAY AND TUESDAY NIGHT. WINDS AND RH VALUES WILL FAVOR CRITICAL FIRE WX CONDITIONS INTO WEDNESDAY...HOWEVER WILL NOT ISSUE WATCHES FOR THE TUESDAY/WEDNESDAY PERIOD AT THIS TIME. WIND ALOFT WILL DIMINISH INTO THURSDAY HOWEVER NEAR CRITICAL FIRE WX CONDITIONS ARE POSSIBLE FOR THE TYPICAL AREAS ALONG THE EAST SLOPES AND AROUND GALLUP. THE OVERALL PATTERN WILL CHANGE VERY LITTLE INTO FRIDAY AND THE WEEKEND EXCEPT PERHAPS SLIGHTLY LESS WIND. SINGLE DIGIT TO TEENS MIN RH VALUES WILL AFFECT THE WEST WITH POOR TO FAIR RECOVERIES THRU THE PERIOD. THE BEST RECOVERIES WILL BE OVER THE FAR EASTERN PLAINS WHERE ANOTHER DRY LINE WITH FLIRT WITH THE AREA. GUYER && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 89 56 91 55 / 0 0 10 5 DULCE........................... 82 45 85 42 / 10 10 20 20 CUBA............................ 83 52 84 47 / 10 20 10 20 GALLUP.......................... 86 40 86 41 / 10 10 10 0 EL MORRO........................ 83 38 81 40 / 30 20 10 10 GRANTS.......................... 85 48 85 46 / 20 20 10 10 QUEMADO......................... 84 45 85 46 / 20 20 10 5 GLENWOOD........................ 91 59 93 56 / 5 20 10 0 CHAMA........................... 78 45 79 43 / 20 20 20 20 LOS ALAMOS...................... 83 57 83 57 / 20 20 20 20 PECOS........................... 84 55 82 53 / 20 20 20 20 CERRO/QUESTA.................... 80 48 82 48 / 20 20 20 20 RED RIVER....................... 72 47 71 44 / 30 20 20 20 ANGEL FIRE...................... 75 47 77 45 / 30 20 20 20 TAOS............................ 83 49 84 49 / 20 20 20 20 MORA............................ 79 51 81 51 / 20 20 20 20 ESPANOLA........................ 89 55 90 51 / 10 20 10 20 SANTA FE........................ 84 56 85 55 / 20 20 20 20 SANTA FE AIRPORT................ 86 58 87 57 / 20 20 20 20 ALBUQUERQUE FOOTHILLS........... 88 62 91 61 / 20 20 10 10 ALBUQUERQUE HEIGHTS............. 89 66 91 65 / 10 20 10 10 ALBUQUERQUE VALLEY.............. 91 61 93 60 / 10 20 10 10 ALBUQUERQUE WEST MESA........... 89 62 92 61 / 10 20 10 10 LOS LUNAS....................... 92 61 94 58 / 10 20 10 10 RIO RANCHO...................... 89 61 91 60 / 10 20 10 10 SOCORRO......................... 91 64 94 64 / 5 20 10 10 SANDIA PARK/CEDAR CREST......... 84 57 87 56 / 20 20 20 20 TIJERAS......................... 87 59 90 56 / 20 20 10 20 MORIARTY/ESTANCIA............... 85 56 88 53 / 20 20 20 20 CLINES CORNERS.................. 82 57 83 55 / 10 20 20 20 GRAN QUIVIRA.................... 86 59 87 59 / 10 20 10 20 CARRIZOZO....................... 88 61 89 62 / 10 10 10 20 RUIDOSO......................... 78 55 79 55 / 20 10 10 20 CAPULIN......................... 82 55 85 56 / 10 10 5 20 RATON........................... 84 53 88 55 / 10 10 10 20 SPRINGER........................ 85 56 90 56 / 10 10 10 20 LAS VEGAS....................... 83 55 84 56 / 10 20 10 20 CLAYTON......................... 88 62 93 61 / 0 5 0 20 ROY............................. 84 58 88 60 / 5 10 5 20 CONCHAS......................... 91 65 95 66 / 5 5 0 20 SANTA ROSA...................... 90 62 93 64 / 5 5 5 20 TUCUMCARI....................... 92 65 96 65 / 0 0 0 10 CLOVIS.......................... 90 63 93 63 / 0 0 0 10 PORTALES........................ 92 64 96 64 / 0 0 0 10 FORT SUMNER..................... 92 63 96 63 / 0 0 0 10 ROSWELL......................... 94 64 98 66 / 0 0 0 10 PICACHO......................... 87 60 90 62 / 5 5 5 10 ELK............................. 83 56 84 58 / 5 5 5 10 && .ABQ WATCHES/WARNINGS/ADVISORIES... NONE. && 17/GUYER
Hazardous weather outlook, Jun 5, 5:52 AM MDT, 9 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 552 AM MDT SUN JUN 5 2011 NMZ501>540-061200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 552 AM MDT SUN JUN 5 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT SCATTERED HIGH BASED SHOWERS AND THUNDERSTORMS PRODUCING STRONG ERRATIC WIND GUSTS AND SMALL HAIL ARE EXPECTED TO DEVELOP OVER THE CENTRAL AND NORTHERN MOUNTAINS THIS AFTERNOON AND EVENING. DRY THUNDERSTORMS PRODUCING CLOUD TO GROUND LIGHTNING STRIKES MAY CAUSE WILDFIRE STARTS OVER WESTERN SECTIONS. IN ADDITION...SMOKE FROM THE WALLOW FIRE WILL CONTINUE TO CAUSE POOR AIR QUALITY OVER THE WEST AND NORTHWEST THROUGH THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO OCCUR ACROSS MUCH OF THE WEST AND NORTHWEST FROM MIDDAY THROUGH EARLY EVENING MONDAY. TUESDAY THROUGH SATURDAY...THE THREAT FOR WIDESPREAD HAZARDOUS WEATHER IS LOW...HOWEVER...WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EVENING OVER CENTRAL AND NORTHERN PORTIONS OF NEW MEXICO. SPOTTERS ARE ENCOURAGED TO REPORT MEASURED THUNDERSTORM WIND SPEEDS...WIND IMPACTS...HAIL AND WILDFIRES TO THE NATIONAL WEATHER SERVICE VIA THE INTERNET AT WWW.WEATHER.GOV/ABQ...TOLL FREE AT 888.386.7637 OR VIA AMATEUR RADIO. 17
In the hours before
Special weather statement, Jun 5, 2:13 PM MDT, 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 213 PM MDT SUN JUN 5 2011 NMZ529-052045- NORTHEAST HIGHLANDS- 213 PM MDT SUN JUN 5 2011 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN SAN MIGUEL COUNTY THROUGH 245 PM MDT... AT 210 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 7 MILES SOUTHEAST OF SAPELLO...OR ABOUT 10 MILES NORTHEAST OF LAS VEGAS...MOVING EAST AT 15 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. THIS WILL IMPACT INTERSTATE 25 BETWEEN MILE MARKERS 348 AND 364... SEVERE WEATHER IS NOT EXPECTED. WARNINGS ARE NOT ANTICIPATED AT THIS TIME. && LAT...LON 3576 10484 3554 10491 3564 10528 3579 10518 TIME...MOT...LOC 2012Z 285DEG 14KT 3572 10513 DPORTER
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 4, 6:11 PM MDT | Special Weather Statement | ABQ | Union | 34 min |
| Jun 4, 6:41 PM MDT | Special Weather Statement | ABQ | Harding | 34 min |
| Jun 4, 6:45 PM MDT | Special Weather Statement | ABQ | Union | 30 min |
| Jun 4, 7:00 PM MDT | Areal Flood Advisory | ABQ | Harding, Mora | 2 hr |
| Jun 4, 7:14 PM MDT | Special Weather Statement | ABQ | Harding | 31 min |
| Jun 4, 10:19 PM MDT | Special Weather Statement | ABQ | Curry, Quay | 26 min |
| Jun 5, 3:43 AM MDT | Fire Weather Watch | ABQ | Cibola, McKinley, Rio Arriba, Sandoval, San Juan | 11 hr |
| Jun 5, 2:13 PM MDT | Special Weather Statement | ABQ | San Miguel | 32 min |
| Jun 5, 3:00 PM MDT | Red Flag Warning | ABQ | Catron, Cibola, McKinley, Rio Arriba, Sandoval, San Juan and 1 more | 30 hr |
Nearby
Wind Advisories in New Mexico, 2011Every wind advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.